MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the distal end (spiral) of the guide wire stretches when attempting to remove it.There was no patient injury.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One digital photo and one physical sample without original package or lot number was received for evaluation; the guide wire¿s tip was stretched.The issue reported by the customer is confirmed.The most likely root cause for the reported issue could be due to incorrect technique if the instructions for use (ifu) are not followed.Per the ifu the proper procedure for insertion of the feeding tube and extraction of the stylet is using a syringe to inject approximately 10 cc of water into the tube to activate the hydromer coating.Based on the available information and investigation, no action plan is deemed required at this time.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10206478
Report Number9612030-2020-02512
Device Sequence Number19486237
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public10884521582903
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number1809389864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date09/21/2020
Patient Sequence Number1